# SDR DXTA2019121303193

- Difficulty date: December 13, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 12,106 hours, 9,269 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P396
- Condition: Odor
- Part time: 6,935 hours, 5,479 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTY AFTER TO A VISIBLE SMOKE WITH ENVIRONMENTAL SMELL APPEARED IN THE COCKPIT, DISSIPATED AFTER APU SHUTDOWN. BY TIME WE LANDED SMOKE AND SMELL WHERE GONE. ALL APPROPRIATE COMPANY PROCEDURES AND FAR'S WHERE COMPLIED WITH. REMOVED AND REPLACED THE APU.  RAN THE APU AND OPENED THE BLEED AIR VALVE AND WITHIN 30 SECONDS THE CABIN FILLED WITH SMOKE. REMOVED APU ACCESS DOOR AND PERFORMED GVI AND DID NOT FIND ANY OBVIOUS DEFECTS. NO SIGNS OF OIL OVER SERVICE OR LEAKAGE. ALSO NO SMOKE CAN BE SEEN COMING FROM THE APU WHILE RUNNING. NOTIFIED MCC OF ALL FINDINGS AND THEY CONFIRMED THAT THEY WANT THE APU REPLACED. ALL WORK WAS COMPLETED IAW CE-560XL AMM 49-00-00. AIRCRAFT WAS POSITIONED ON A SLIGHT HILL ON THE RAMP WHERE THE CG OF THE AIRCRAFT WAS IN QUESTION WITH REMOVING THE APU. COORDINATED WITH FBO TO HAVE AIRCRAFT MOVED TO A LEVEL AREA ON THE RAMP. SEE SQUAWK 2.7 FOR APU REMOVAL AND INSTALLATION. PERFORMED OPERATIONAL CHECK OF APU BLEED AIR IAW AMM 49-10-00 AFTER INSTALLATION OF NEW APU; ALL OPS CHECKS GOOD; NO SMOKE NOR ABNORMAL SMELLS WERE NOTED. NO OTHER DEFECTS NOTED AT THIS TIME.
